ron aharoni
ron aharoni
Verified email at technion.ac.il
Title
Cited by
Cited by
Year
Block-iterative projection methods for parallel computation of solutions to convex feasibility problems
R Aharoni, Y Censor
Linear Algebra and Its Applications 120, 165-175, 1989
2041989
Hall's theorem for hypergraphs
R Aharoni, P Haxell
Journal of Graph Theory 35 (2), 83-88, 2000
1582000
Minimal non-two-colorable hypergraphs and minimal unsatisfiable formulas
R Aharoni, N Linial
Journal of Combinatorial Theory, Series A 43 (2), 196-204, 1986
1471986
Ryser's conjecture for tripartite 3-graphs
R Aharoni
Combinatorica 21 (1), 1-4, 2001
972001
Menger’s theorem for infinite graphs
R Aharoni, E Berger
Inventiones mathematicae 176 (1), 1-62, 2009
782009
Independent systems of representatives in weighted graphs
R Aharoni, E Berger, R Ziv
Combinatorica 27 (3), 253-267, 2007
772007
Unfriendly partitions of a graph
R Aharoni, EC Milner, K Prikry
Journal of Combinatorial Theory, Series B 50 (1), 1-10, 1990
651990
Rainbow Matchings in -Partite -Graphs
R Aharoni, E Berger
the electronic journal of combinatorics, R119-R119, 2009
602009
König's duality theorem for infinite bipartite graphs
R Aharoni
Journal of the London Mathematical Society 2 (1), 1-12, 1984
581984
On a lemma of Scarf
R Aharoni, T Fleiner
Journal of Combinatorial Theory, Series B 87 (1), 72-80, 2003
572003
The intersection of a matroid and a simplicial complex
R Aharoni, E Berger
Transactions of the American Mathematical Society 358 (11), 4895-4917, 2006
562006
An interior points algorithm for the convex feasibility problem
R Aharoni, A Berman, Y Censor
Advances in Applied Mathematics 4 (4), 479-489, 1983
531983
Fractional kernels in digraphs
R Aharoni, R Holzman
Journal of Combinatorial Theory, Series B 73 (1), 1-6, 1998
501998
Binary vectors partially determined by linear equation systems
R Aharoni, GT Herman, A Kuba
Discrete Mathematics 171 (1-3), 1-16, 1997
451997
Perfect matchings in r-partite r-graphs
R Aharoni, A Georgakopoulos, P Sprüssel
European Journal of Combinatorics 30 (1), 39-42, 2009
412009
Menger's theorem for countable graphs
R Aharoni
Journal of Combinatorial Theory, Series B 43 (3), 303-313, 1987
401987
On the strength of König's duality theorem for infinite bipartite graphs
R Aharoni, M Magidor, RA Shore
Journal of Combinatorial Theory, Series B 54 (2), 257-290, 1992
361992
Path partitions and packs of acyclic digraphs.
R Aharoni, IBA Hartman, AJ Hoffman
Pacific Journal of Mathematics 118 (2), 249-259, 1985
351985
Vizing’s conjecture for chordal graphs
R Aharoni, T Szabó
Discrete mathematics 309 (6), 1766-1768, 2009
342009
A Tree Version of Kőnig's Theorem
R Aharoni, E Berger, R Ziv
Combinatorica 22 (3), 335-343, 2002
342002
The system can't perform the operation now. Try again later.
Articles 1–20